Universidad Complutense de Madrid
E-Prints Complutense

Algorithmic analysis of the maximum level length in general-block two-dimensional Markov processes

Impacto

Descargas

Último año

Artalejo, Jesús R. y Chakravarthy , S. R. (2006) Algorithmic analysis of the maximum level length in general-block two-dimensional Markov processes. Mathematical Problems In Engineering , 2006 (2). pp. 1-15. ISSN 1024-123X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

556kB

URL Oficial: http://www.hindawi.com/journals/mpe/2006/053570/abs/


URLTipo de URL
http://www.hindawi.com/Editorial


Resumen

Two-dimensional continuous-time Markov chains (CTMCs) are useful tools for studying stochastic models such as queueing, inventory, and production systems. Of particular interest in this paper is the distribution of the maximal level visited in a busy period because this descriptor provides an excellent measure of the system congestion. We present an algorithmic analysis for the computation of its distribution which is valid for Markov chains with general-block structure. For a multiserver batch arrival queue with retrials and negative arrivals, we exploit the underlying internal block structure and present numerical examples that reveal some interesting facts of the system.


Tipo de documento:Artículo
Información Adicional:

J. R. Artalejo thanks the support received from the Research Project MTM 2005-01248. The research was conducted while S. R. Chakravarthy was visiting the Complutense University of Madrid, Madrid, Spain, and would like to thank the hospitality of the Department of Statistics and Operations Research.

Palabras clave:Networks; Queues
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15564
Depositado:11 Jun 2012 07:42
Última Modificación:06 Feb 2014 10:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo